Browse/search for people

Publication - Professor Andrew Booker

    A note on Maass forms of icosahedral type


    Booker, AR, 2019, ‘A note on Maass forms of icosahedral type’. Mathematische Zeitschrift, vol 292., pp. 1315-1324


    Using ideas of Ramakrishnan, we consider the icosahedral analogue of the theorems of Sarnak and Brumley on Hecke–Maass newforms with Fourier coefficients in a quadratic order. Although we are unable to conclude the existence of an associated Galois representation in this case, we show that one can deduce some implications of such an association, including weak automorphy of all symmetric powers and the value distribution of Fourier coefficients predicted by the Chebotarev density theorem.

    Full details in the University publications repository